# SDR SIMA20130725001

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 33,869 hours, 31,405 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION,  NOTICED A LOUD BANGING NOISE COMING FROM NOSE GEAR WELL.   CONTINUED FLIGHT.  AN EMERGENCY WAS DECLARED AND ACFT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.   PERFORMED GENERAL VISUAL INSPECTION OF GEAR.  ACCOMPLISHED CHECK OF GEAR WOW PROXIMITY SWITCHES, NLG DOOR SEQUENCE SWITCH, UPLOCK SWITCHES, AND DOWNLOCK HARNESSES IAW MM 32-63-05.   RT MLG UPLOCK "B" SHOWED FAULTY .  WHEN RT UPLOCK BOX HOOK IS TRIPPED,  "B" SENSOR NEVER SHOWS TARGET NEAR.  SWAPPED HARNESSES "A" TO "B" AND VERIFIED SENSOR IS WORKING. PROBLEM IS HARNESS. R & R THE RT MLG UPLOCK BOX IAW AMM 32-33-10.  PROXIMITY SENSOR,  OPS & LEAK CHECKED GOOD.  ACFT RETURNED TO SERVICE.
